It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


I have had MS for 19 years. I started taking Copaxone 6 years ago. The only side effect I experienced for the first 5 years was a knot at the injection site, occasional itching at site and bruising (I am very thin and seem to bruise easily). Last May I starting noticing what I thought was an insect bite on the palm of my hand. It would come and go but gradually more and more red circles would appear. After going to a dermatologist it was determined that I had hives. They lasted 5 months and at times were severe. I was given prednisone several different times and lived on countless antihistimines, zantac and atarax. Then in October the hives went away (I forgot to mention that I stopped taking the copaxone in May) just as quickly as they appeared. I was thrilled and went on with life as usual. Then in February they reappeared just like before and I still have them. I have been to allergist, dermatologist and gastrointerologist. One of my many test showed H-pylori which has been treated yet the hives still continue. My neurologist had another patient taking copaxone that had hives but he could not confirm that they were related. I have not resumed the copaxone but I am not sure how long it stays in your system (it has been a year since my last shot). I have hives everyday despite all the medication. I have had an endoscopy, ct scan, allergy test, and countless blood work. I believe it is due to me having an auto immune disease and the hives are my bodies way of showing the slightest infection or virus. I would love to have an answer if anyone has found a link to Ms and Hives....I use to workout everyday but have been advised to stop due to sweat and heat. I have started swimming just to help with my mental state.





All times are GMT -7. The time now is 08:29 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!